Human immunodeficiency virus type 1 infection in homosexual men who remain seronegative for prolonged periods (III)

C. R. Horsburgh, C. Y. Ou, S. D. Holmberg, G. Schochetman, H. W. Jaffe, A. R. Lifson, G. W. Rutherford

Research output: Contribution to journalLetterpeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)1679-1680
Number of pages2
JournalNew England Journal of Medicine
Issue number24
StatePublished - 1989

Bibliographical note

Funding Information:
The authors received no funding for this work

Cite this